# SDR ASAA2016072517506

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 31,213 hours, 9,538 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 5357
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 32,594 hours, 9,618 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 COWL VALVE OPEN LIGHT ILLUMINATED BRIGHT BLUE WITH ENGINE ANTI-ICE SELECTED ON. ASSOCIATED TAI AMBER LIGHT ILLUMINATED.  LIGHT WENT OUT WITH ENGINE ANTI-ICE SELECTED OFF.   ACFT GROUNDED.  RAN ENGINE, AND  FOUND NR 2 COWL VALVE NO TRANSITION "BRIGHT BLUE" WHEN SELECTED ON.  NO AMBER LIGHT NOTED.  NOTED SLOW RESPONSE TIME FOR INDICATION ON CDS SCREEN.  REMOVED AND REPLACED NR 2 ENGINE COWL ANTI-ICE VALVE, STEPS A -H(5)(1). IAW AMM 30-21-11.  COMPLETED NR 2 ENGINE TAI VALVE INSTALLED IAW AMM 30-20-11 STARTING AT 3H5C. BOND TEST GOOD.  LEAK AND OPS TEST NR 2 ENGINE TAI VALVE GOOD.
